# SDR USAA2012122400009

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 38,003 hours, 15,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 2L EXIT LIGHT COVER MISSING.  MAINTENANCE INSTALLED LENS PER AMM 33-51-17.
